Orlaith
...feeling sad Orlaith @Orlaith

Itch

I take the antihistamine Cetirizine for another problem, post nasal drip. I didn't take it last couple of nights as I felt I didn't need it. Today my scalp,face and ears are itching like mad, driving me mad.
Is this a withdrawal symptom? 😱

4

Theme Psoriasis in the Ears Psoriasis on the Face Scalp Psoriasis

Please don't include specific medical product brand names or external links.

4 responses

amanda
amanda @amanda11

Don’t know if it is a withdrawal symptom or not, but I’m on these 3x a day, and if I miss a day or two then I’m the same as u, feel itchy everywhere with my scalp and ears worse :(


Orlaith
Orlaith @Orlaith

I just looked it up and apparently a lot of people get it after stopping!! Good to know it's not just me πŸ’•


Orlaith
Orlaith @Orlaith

Don't know if I can put up with it though, how long will it last I wonder? Back on the Cetirizine tonight???


Sarah
Sarah @sarahuk

I bet it could be Orlaith but have never taken them... I'm sure a visit to your local pharmacy would be able to clear that up for you as they'd be able to advise about withdrawal for that kind of med. Maybe sit it out if you can while you get some advice, it will subside I'm sure and then you may not have to take them!

Orlaith
Orlaith @Orlaith
Ennis, Ireland

Stay at home Mum of three....need I say more?!!!πŸ˜‰πŸ’•πŸŽΆβ˜˜



Orlaith Never miss a post from Orlaith , when you
sign up for Flaym. Learn more
Join our community